Alert archive / Maine / Gale Warnings in 2018
Gale Warning 32, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Nov 12, 2018, 2:57 PM EST. It took effect at Nov 13, 2018, 11:00 AM EST. It was in force for 41 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2018, 2:57 PM EST (19:57 UTC)
- In effect from
- Nov 13, 2018, 11:00 AM EST
- Expired
- Nov 15, 2018, 3:34 AM EST
- In force
- 41 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted.
941 WHUS71 KCAR 121957 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 257 PM EST Mon Nov 12 2018 ANZ050-051-130400- /O.UPG.KCAR.GL.A.0019.181113T1800Z-181115T0000Z/ /O.NEW.KCAR.GL.W.0032.181113T1600Z-181115T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 257 PM EST Mon Nov 12 2018 ...GALE WARNING IN EFFECT FROM 11 AM TUESDAY TO 1 AM EST THURSDAY... The National Weather Service in Caribou has issued a Gale Warning, which is in effect from 11 AM Tuesday to 1 AM EST Thursday. The Gale Watch is no longer in effect. * WINDS AND SEAS...West winds 25 to 35 kt with gusts up to 45 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-130400- /O.NEW.KCAR.GL.W.0032.181113T1600Z-181115T0600Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 257 PM EST Mon Nov 12 2018 ...GALE WARNING IN EFFECT FROM 11 AM TUESDAY TO 1 AM EST THURSDAY... The National Weather Service in Caribou has issued a Gale Warning, which is in effect from 11 AM Tuesday to 1 AM EST Thursday. * WINDS AND SEAS...West winds 20 to 30 kt with gusts up to 35 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
9 follow-up statements
010 WHUS71 KCAR 130332 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1032 PM EST Mon Nov 12 2018 ANZ050>052-131200- /O.CON.KCAR.GL.W.0032.181113T1600Z-181115T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1032 PM EST Mon Nov 12 2018 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM TUESDAY TO 1 AM EST THURSDAY... * WINDS AND SEAS...West winds 25 to 35 kt with gusts up to 45 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Norcross
735 WHUS71 KCAR 130812 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 312 AM EST Tue Nov 13 2018 ANZ050>052-131615- /O.CON.KCAR.GL.W.0032.181113T1600Z-181115T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 312 AM EST Tue Nov 13 2018 ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 1 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 25 to 35 kt with gusts up to 45 kt. Seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
495 WHUS71 KCAR 132120 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 420 PM EST Tue Nov 13 2018 ANZ050>052-140530- /O.CON.KCAR.GL.W.0032.000000T0000Z-181115T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 420 PM EST Tue Nov 13 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 25 to 35 kt with gusts up to 45 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
670 WHUS71 KCAR 140344 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1044 PM EST Tue Nov 13 2018 ANZ050>052-141145- /O.CON.KCAR.GL.W.0032.000000T0000Z-181115T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1044 PM EST Tue Nov 13 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 25 to 35 kt with gusts up to 45 kt. Seas 7 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Norcross
267 WHUS71 KCAR 140812 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 312 AM EST Wed Nov 14 2018 ANZ050>052-141615- /O.CON.KCAR.GL.W.0032.000000T0000Z-181115T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 312 AM EST Wed Nov 14 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 25 to 35 kt with gusts up to 45 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
434 WHUS71 KCAR 141753 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1253 PM EST Wed Nov 14 2018 ANZ050>052-150200- /O.CON.KCAR.GL.W.0032.000000T0000Z-181115T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1253 PM EST Wed Nov 14 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 25 to 35 kt with gusts up to 45 kt. Seas 5 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ VJN
471 WHUS71 KCAR 142049 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 349 PM EST Wed Nov 14 2018 ANZ050>052-150500- /O.CON.KCAR.GL.W.0032.000000T0000Z-181115T0600Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 349 PM EST Wed Nov 14 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 40 kt. Seas 5 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ VJN
283 WHUS71 KCAR 150308 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 1008 PM EST Wed Nov 14 2018 ANZ052-151100- /O.CAN.KCAR.GL.W.0032.000000T0000Z-181115T0600Z/ /O.NEW.KCAR.SC.Y.0084.181115T0308Z-181115T1100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 1008 PM EST Wed Nov 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in Caribou has issued a Small Craft Advisory, which is in effect until 6 AM EST Thursday. The Gale Warning has been cancelled. * WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 30 kt. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ050-051-150900- /O.EXT.KCAR.GL.W.0032.000000T0000Z-181115T0900Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 1008 PM EST Wed Nov 14 2018 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...Northwest winds 20 to 30 kt with gusts up to 40 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ Norcross
179 WHUS71 KCAR 150834 MWWCAR URGENT - MARINE WEATHER MESSAGE National Weather Service Caribou ME 334 AM EST Thu Nov 15 2018 ANZ050-051-151645- /O.CAN.KCAR.GL.W.0032.000000T0000Z-181115T0900Z/ /O.NEW.KCAR.GL.W.0033.181116T0800Z-181116T2100Z/ Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 334 AM EST Thu Nov 15 2018 ...GALE WARNING IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY... The National Weather Service in Caribou has issued a Gale Warning, which is in effect from 3 AM to 4 PM EST Friday. * WINDS AND SEAS...Northeast winds 20 to 30 kt with gusts up to 40 kt. Seas 6 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ052-151645- /O.CAN.KCAR.SC.Y.0084.000000T0000Z-181115T1100Z/ /O.NEW.KCAR.GL.W.0033.181116T0800Z-181116T2100Z/ Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 334 AM EST Thu Nov 15 2018 ...GALE WARNING IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Caribou has issued a Gale Warning, which is in effect from 3 AM to 4 PM EST Friday. The Small Craft Advisory has been cancelled. * WINDS AND SEAS...Northeast winds 15 to 25 kt with gusts up to 35 kt. Seas 4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 12, 12:58 PM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Nov 12, 12:58 PM EST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1258 PM EST Mon Nov 12 2018
.SYNOPSIS...
High pressure will build over the area today. The high will move
east tonight as low pressure approaches from the southwest. Low
pressure will track across the Gulf of Maine on Tuesday then
intensify as it continue northeast through the Maritimes Tuesday
night into Wednesday.
&&
.NEAR TERM /THROUGH TONIGHT/...
1250PM Update...Reviewed the snow situation for Tuesday looking
at 12Z guidance. Higher amounts still expected over northern
Aroostook and western mts where warm air is not expected cause
a changeover. Expecting the low to close off at H925 and up to
H850...therefore cutting off warm advection for northern
Aroostook/western mts. Furthermore, there's a chance that banded
snow tomorrow later afternoon into the early evening will
generate locally heavy snow towards far NE Aroostook with rates
up to an inch an hour. The northern two zones continue to
deserve serious consideration for an upgrade to a warning with
potential totals in the 7 to 10 inch range.
Previous discussion...
High pressure building just south of the area today will bring a
mostly sunny and relatively tranquil day today. Temperatures will be
around 10 degrees below normal across the area. High pressure will
move east tonight as low pressure developing along the Mid-Atlantic
coast begins to approach. Clouds will increase as moisture surges
north ahead of the low. Snow will spread into central and northern
areas and rain along the coast very late Monday night. Thickness
profiles show boundary layer temperatures cold enough for snow in
all areas late Tuesday night except the coast where some warm air
will surge north ahead of the low.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
Precip wl be ongoing by Tue morning acrs the area. Sfc low wl hv
developed off of the Delmarva by 12z with hipres hvg built into the
North Atlantic. Sfc low mvs up the ern seaboard into the Gulf of
Maine Tue aftn. As is typically the case with lows deepening in the
Gulf of Maine ptype is the main question. Intensifying onshore flow
is expected throughout the course of the day with NAM coldest aloft
while GFS is the warmest. Plan on staying the course with current
thinking regarding ptype, and going more with a compromise soln.
Expect that coastal zones wl be all rain throughout the event. As
warm air gets drawn in the rain/snow line wl progress north fm about
Dover-Danforth by 15z, Greenville-Houlton by 18z and as far north as
PQI/CAR area late aftn and early evening. At this time it appears
locations north of a Clayton Lake to Van Buren line wl stay all
snow. With temps nearing the freezing mark it wl likely be another
heavy and wet snow event.
It appears snow accums wl range between 6-9 inches north of a Billy-
Jack to Van Buren line, especially on the higher terrain. South of
this line down toward Greenville-Houlton wl average between 3-5
inches of snow. This area is the wild card with respect to how much
rain mixes in to cut down on accumulations. Will go ahead and
issue Winter Weather Advisory north of a Greenville to Houlton
line for late tonight into tomorrow.
As the sfc low departs into the Maritimes Tue night cold air wl wrap
in bhnd. As with the prior two events lopres deepens rapidly over
the Gulf of St. Lawrence. As of this time it does not appear to be
as fast as previous system lifting thru ern Canada therefore wind
gusts may be just a tad less than the what we saw last night but
overall looks like it may be solid advisory criteria ovr a good
chunk of the area late Tue night and Wed.
Min temps in wake of system on Wed mrng wl appch 10F acrs colder
locations in the northwest with a diurnal range for highs of 5
degrees with maxes on Wed rmng in the teens in the North Woods to as
warm as 30F along the coast. Wind chills may be in the negative
numbers Wed mrng acrs the north and be hard-pressed to rise above
0F in the aftn.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Pressure gradient relaxes Wed night as high pressure builds in fm
the west. This wl quickly give wave to another system heading up fm
the mid-Atlantic states late in the week. Movement of low varies
significantly btwn global models over the past 1-2 days of runs. 00z
EC/CMC mv low pressure up hugging the coast as it does so while GFS
is further to the right. Differences center on what to do with srn
stream energy as it ejects out fm the srn Plains. Latest GFS deeper
with trof digging into the upr Midwest with srn stream s/wv zipping
out ahead of it whereas EC and CMC less amplified with nrn stream
and this track may eventually end up phasing and make things more
interesting. At this time will keep ptype a simple rain/snow mix but
things could become more interesting as we go thru the week.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
NEAR TERM: VFR conditions are expected today through early
tonight. Conditions will likely lower to MVFR in lower clouds
and some light rain and snow late tonight, then possibly drop to
IFR in snow north and rain and snow Downeast by dawn on
Tuesday.
SHORT TERM: IFR/LIFR expected Tue morning as low pressure moves
toward the area. Terminals north of Downeast will see light snow
move in at the start. Rain begins to mix in at BGR by daybreak
though clouds will remain. Rain/snow mix possible as far north
as PQI with all snow at FVE, and possibly CAR, into Tue night.
Improvement expected Wed morning though MVFR stratus can be
expected across the north. Gusty WNW winds will develop late Tue
night thru the day Wed. VFR Wed night into Thur before next
system spreads restrictions back in for Friday.
&&
.MARINE...
NEAR TERM: Northwest winds will gust up to 30 kt today. Winds
will diminish late today into tonight as high pressure crests
over the waters. South winds will then increase ahead of low
pressure late tonight with gusts up to 25 kt by morning.
SHORT TERM: Southerly winds increase to gale force Tue morning
ahead of low pressure system. Seas increase to aoa 5 feet in
southerly swell Tue morning remaining high thru Wed night. Winds
may drop below gale force for a time Tue evng before increasing
again in cold advection Tue night. Strong gales possible all
waters through Wed.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Winter Weather Advisory from 4 AM Tuesday to 1 AM EST
Wednesday for MEZ001>006-010.
MARINE...Gale Watch from Tuesday afternoon through Wednesday evening
for ANZ050-051.
&&
Near Term...Bloomer/Farrar
Short Term...Farrar
Long Term...Farrar
Aviation...Bloomer/Farrar/Farrar
Marine...Bloomer/Farrar/FarrarHazardous weather outlook, Nov 12, 3:04 AM EST, 11 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 304 AM EST Mon Nov 12 2018 MEZ001>006-010-130815- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis- 304 AM EST Mon Nov 12 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST WEDNESDAY... This Hazardous Weather Outlook is for East Central Maine, Far Northern Maine, North Central Maine, Northern Maine and West Central Maine. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Strong gusty west to northwest winds are expected on Wednesday along with bitter cold wind chills. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ011-015>017-029>032-130815- Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- 304 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for Coastal DownEast Maine, East Central Maine, Eastern Maine, Interior DownEast Maine and North Central Maine. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong gusty west to northwest winds are expected on Wednesday along with bitter cold wind chills. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-130815- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 304 AM EST Mon Nov 12 2018 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-130815- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 304 AM EST Mon Nov 12 2018 This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 3:09 AM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset, Washington | 43 hr |
| Nov 12, 3:09 PM EST | Winter Storm Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.